Title: Generalizing the KYP Lemma to Multiple Frequency Intervals
Authors: Pipeleers, Goele ×
Iwasaki, Tetsuya
Hara, Shinji #
Issue Date: 2014
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Control and Optimization vol:52 issue:6 pages:3618-3638
ISSN: 0363-0129
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
J_gKYP2.pdf Published 388KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science